MathSciNet Relay Station
MathSciNet bibliographic data
MR30532 20.0X
Mackey, George W. A theorem of Stone and von Neumann. Duke Math. J. 16, (1949). 313–326.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement